MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-25015
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by celonova biosciences on 13-dec-2018.Device analysis is not yet complete.A review of the lot history record (lhr) was performed.There were no non-conformance's.The lot conforms to its predetermined specifications and requirements, including for stent retention.Stent damage and dislodgement are captured in the risk assessment as known potential hazards.Investigation is not yet complete.A follow-up report with relevant additional information will be submitted.
 
Event or Problem Description
On (b)(6) 2018, while prepping a 2.5x15mm, cobra pzf nanocoated coronary stent system for use in a percutaneous coronary intervention procedure, the stent came off of the balloon and stent damage was noted (the stent struts appeared to be mangled).There was no patient involvement.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8197438
Report Number3009306400-2018-00082
Device Sequence Number1722166
Product Code MAF
UDI-Device Identifier00879397000678
UDI-Public(01)00879397000678(17)210228(10)1802124001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number170-03-25015
Device Lot Number1802124001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1